# SDR 2007UALA01431

- Difficulty date: May 6, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 21,734 hours, 5,644 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 6hj Fwd & F
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6HJ FWD & FWD GALLEY EMERGENCY CROSSAISLE EEL LIGHT ARE INOPERATIVE.  REPLACED EEL LIGHT ASSEMBLY.  OPS CHECKED OK.
